To Top

Can Medications Affect a Perm?

Category Damaged

I had a perm and it did not work. My hair is frizzy and dry like wool. It takes a long time to dry and then it is lank and dull. Is this because of my medication or due to an over processed perm?

By Sandra

Advertisement
We are giving away $200 in Amazon gift cards for people who answer questions on ThriftyFun this month! Click here to find out more...

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

July 15, 20140 found this helpful

When I had long hair my regular hairdresser would not not do a "wave" until 4 weeks after I had surgery. He said the anesthesia and antibiotics could have effect on my hair for that length of time.

Not sure about other medications but friends have told me they believe their blood pressure medication affected their hair.

I take a biotin supplement and it has made a big difference in the texture of my hair and also I no longer lose a brush full of hair everyday. Results take several months but it has been worth it to me.

Reply Was this helpful? Yes
Advertisement

Add your voice! Click below to answer. ThriftyFun is powered by your wisdom!

Related Content
In This Guide
Woman Getting a Perm With Curls in Hair
Remedies for Hair Damaged by Perm
Categories
Health & Beauty Beauty Hair Tips DamagedJuly 13, 2014
Guides
Close up of a woman getting perm.
Fixing a Bad Perm
A woman getting a perm.
Fixing a Perm That Lost Its Curl
Curlers in brunette hair for a perm.
How To Do A Perm At Home
Perm Rollers
Saving Money on a Perm
More
📓
Back to School Ideas!
😎
Summer Ideas!
Facebook
Pinterest
YouTube
Contests!
Newsletters
Ask a Question
Share a Post
Categories
Desktop Page | View Mobile

Disclaimer | Privacy Policy | Contact Us

© 1997-2017 by Cumuli, Inc. All Rights Reserved.

Published by .

Generated 2017/08/15 11:24:41 in 761 msecs. ⛅️️ ⚡️
Loading Something Awesome!